# SDR USAA2013012200020

- Difficulty date: January 19, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 32,184 hours, 22,097 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 643311
- Condition: Low Pressure
- Location: Evac Slide
- Component: Slide, Aircruisers
- Component part number: D31516121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE R1 DOOR SLIDE BOTTLE IS LOW.  MAINTENANCE REMOVED AND REPLACED THE R1 DOOR SLIDE.  REFERENCE J/C 26L00025010.
